# SDR SIMA200505301

- Difficulty date: February 22, 2005
- Submitted: March 15, 2005
- Operation: Air carrier
- Aircraft: N733KR
- Make and model: Emb EMB-135LR
- Aircraft serial: 145368
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 3801D2MODA
- Part serial: 1174
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DFW - FLT 3740 - ELECTRICAL SMELL AND SMOKE IN COCKPIT.  MAINTENANCE FOUND THE NR 2 WINDSHIELD CONTROLLER BURNED.  CONTROLLER WAS REMOVED AND REPLACED AND WIRE W102-0841-22 FROM CONTROLLER CANNON PLUG TO SPLICE WAS REPLACED.  CONTACTOR K0002 WAS REPLACED AND FUSE ON CONTROLLER P/N 100FU01-080 WAS REPLACED.  ALL WORK PERFORMED IAW EMB MM.  (M)
